# SDR AWXA960324

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645161B
- Condition: Delamination
- Location: Nr 7 Spoiler
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LAS - FLT 2022 - AIRCRAFT ROLLS LEFT WITH FLAPS EXTENDED.  REQUIRES 10-15 UNITS OF AILERON FOR LEVEL FLIGHT.  ALL POSITIONS INDICATE NORMAL.  FOUND NR 7 FLIGHT SPOILER TO HAVE 50 PERCENT SURFACE DELAMINATION.  REMOVED AND REPLACED NR 7 SPOILER PANEL, IAW BMM 27-61-11.  (X)
